MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD
Model Number 0265
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to high impedances out of range on several checks, elevated thresholds, and noise signals.The physician elected to replace the rv lead with a new one and surgically abandoned the existing.A fluoroscopy was performed at implant, but there was nothing detected.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18162049
Report Number2124215-2023-65061
Device Sequence Number7216048
Product Code NVY
UDI-Device Identifier00802526431289
UDI-Public00802526431289
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/27/2013
Device Model Number0265
Device Catalogue Number0265
Device Lot Number100475
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2023
Initial Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexFemale